# SDR UALA2011100505369

- Difficulty date: October 4, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,801 hours, 11,934 cycles
- Engine: Pwa PW4056
- System (JASC): 2564 · Life Raft
- Part: Cylinder
- Condition: Reads Low
- Location: Life Raft
- Component: Life Raft
- Component part number: D23940115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

46 MAN LIFE RAFT OUTBOARD PRESSURE BOTTLE READS 2900 PSI.  REMOVED & REPLACED LIFE RAFT IAW MM 35-62-98.
